Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I am suffering from loose motions and disturbance in abdomen, please advise me

I am suffering from loose motions and disturbance in abdomen ,taking norflox tz since 2 days, not much help, pl advise
Asked On : Sun, 6 Feb 2011
Answers:  1 Views:  1173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
welcome to HealthcareMagic forum
besides taking the medicine you also take vibact ds 1 daily and take soft diet along with some digestives like digiplex t tab 2 tab after food
do not take out side food
take boiled or filtered water
you may change the initial drug to levofloxacin oz 1 tab 2 times
get your self checked up with physician if not controlled
Answered: Sun, 6 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor